# SDR DL72S954466

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR LT TORQUE BOX VERT WEB CRACKED .375 INCH AT LWR FWD LIGHTENING HOLE NEXT TO EXISTING DOUBLER.  FOUND DURING E-1 LTR CK TPAMM AND REPAIRED PER M/M 53-11-0.
